Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Homological mirror symmetry at large volume

Benjamin Gammage and Vivek Shende

Vol. 5 (2023), No. 1, 31–71

A typical large complex-structure limit for mirror symmetry consists of toric varieties glued to each other along their toric boundaries. Here we construct the mirror large volume limit space as a Weinstein symplectic manifold. We prove homological mirror symmetry: the category of coherent sheaves on the first space is equivalent to the Fukaya category of the second.

Our equivalence intertwines the Viterbo restriction maps for a generalized pair-of-pants cover of the symplectic manifold with the restriction of coherent sheaves for a certain affine cover of the algebraic variety. We deduce a posteriori a local-to-global principle conjectured by Seidel — certain diagrams of Viterbo restrictions are cartesian — by passing Zariski descent through our mirror symmetry result.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

mirror symmetry, Weinstein manifolds, microlocal sheaves
Mathematical Subject Classification
Primary: 14J33, 53D37
Received: 23 November 2021
Revised: 25 July 2022
Accepted: 9 August 2022
Published: 20 April 2023
Benjamin Gammage
Department of Mathematics
Harvard University
Cambridge, MA
United States
Vivek Shende
Centre for Quantum Mathematics
Universitet Syddansk